Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 219040, 27 pages
http://dx.doi.org/10.1155/2012/219040
Research Article

Solution of the First Boundary-Value Problem for a System of Autonomous Second-Order Linear Partial Differential Equations of Parabolic Type with a Single Delay

1Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 60200 Brno, Czech Republic
2Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
3Department of Cybernetics, Taras Shevchenko National University of Kyiv, Kyiv 01601, Ukraine

Received 29 March 2012; Accepted 9 May 2012

Academic Editor: Miroslava Růžičková

Copyright © 2012 Josef Diblík et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josef Diblík, Denis Khusainov, Oleksandra Kukharenko, and Zdeněk Svoboda, “Solution of the First Boundary-Value Problem for a System of Autonomous Second-Order Linear Partial Differential Equations of Parabolic Type with a Single Delay,” Abstract and Applied Analysis, vol. 2012, Article ID 219040, 27 pages, 2012. https://doi.org/10.1155/2012/219040.